Proceedings of the Japan Academy

Amenable transformation groups, II

Kôkichi Sakai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 428-431.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519298

Digital Object Identifier
doi:10.3792/pja/1195519298

Mathematical Reviews number (MathSciNet)
MR0374813

Zentralblatt MATH identifier
0274.43004

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups

Citation

Sakai, Kôkichi. Amenable transformation groups, II. Proc. Japan Acad. 49 (1973), no. 6, 428--431. doi:10.3792/pja/1195519298. https://projecteuclid.org/euclid.pja/1195519298


Export citation

References

  • [1] E. E. Granirer: Extremely amenable semigroups. II. Math. Scand., 20, 93-113 (1967).
  • [2] E. E. Granirer and A. T. Lau: Invariant means on locally compact groups. Illinois J. Math., 15, 249-257 (1971).
  • [3] A. T. Lau: Topological semigroups with invariant means in the convex hull of multiplicative means. Trans. Amer. Math. Soc, 148, 69-84 (1970).
  • [4] A. T. Lau: Functional analytic properties of topological semigroups and N-extreme amenability, ibid, 152, 431-439 (1970).
  • [5] K. Sakai: Extremely amenable transformation semigroups. Proc. Japan Acad., 49, 424-427 (1973).
  • [6] K. Sakai: Amenable transformation groups. Sci. Report of Kagoshima Univ., 22, 1-7 (1973).